# SDR CA021227005

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 61,247 hours
- Engine: Pwa JT8D17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cam
- Part number: 6546227
- Condition: Damaged
- Location: Nlg Centering
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL IN YEG, THE NOSE OLEO WAS FOUND LOW AND LEAKING FLUID. AIRCRAFT HAD SOME HISTORY OF HARD BOTTOMING SNAGS. AFTER INSPECTION BY MAINTENANCE IT WAS DETERMINED THE NOSE GEAR REQUIRED DIASSEMBLY FOR A SEAL CHANGE. AIRCRAFT WAS FERRIED TO YVR FOR REPAIRS. UPON DISSASSEMBLY OF THE THE NOSE OLEO MAINTENANCE DISCOVERED THE CENTERING CAMS WERE MISSALIGNED.  NOSE OF THE UPPER CAM WAS SLIGHTLY PEENED FROM HARD CONTACT WITH THE 'BACKSIDE' OF THE LOWER CAM.
